# SDR UALA2011072503759

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-984 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM CORRODED BETWEEN BS 960 AND 984 AT STRINGER S-17R.   REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS.  FABRICATED AND INSTALLED REPLACEMENT CREASE BEAM.  MAJOR REPAIR.
